MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID

BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID
Model Number M001719050
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.A 10x31, 5.9f, 135cm carotid wallstent self-expanding stent and an enroute guidewire were selected for use in a verification of effectiveness study with physicians in simulated bench model.During deployment, it was noted that the stent sticking to the holding sleeve resulting in delay in stent release from the delivery system.The delivery system was manipulated, consequently, the stent became detached and stuck in the guidewire.The wire remains in the device and was removed with the system.There was no patient involvement.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.This device is recommended for use with a 0.014" (0.36mm) guidewire as per the ifu.The device was returned loaded on to the customer's guidewire and was in a deployed state.The investigator was unable to remove the guidewire from the device when fully deployed.The investigator retracted the stainless-steel shaft and put the device in a undeployed state and was able to remove the guidewire without any issues.A visual and tactile examination identified no issues with the catheter or delivery system.The device was returned with the stent fully deployed from the delivery system.The stent was not returned for analysis.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that device entrapment occurred.A 10x31,5.9f,135cm carotid wallstent self-expanding stent and an enroute guidewire were selected for use in a verification of effectiveness study with physicians in simulated bench model.During deployment, it was noted that the stent sticking to the holding sleeve resulting in delay in stent release from the delivery system.The delivery system was manipulated, consequently, the stent became detached and stuck in the guidewire.The wire remains in the device and was removed with the system.There was no patient involvement.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CAROTID WALLSTENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22462590
Report Number2124215-2025-43644
Device Sequence Number8826884
Product Code NIM
UDI-Device Identifier08714729781127
UDI-Public(01)08714729781127(17)280826(10)35939215
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P050019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001719050
Device Catalogue NumberM001719050
Device Lot Number0035939215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/15/2025
11/07/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/13/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97434080-FA
Patient Sequence Number1
Patient SexUnknown